# SDR RFS20011

- Difficulty date: August 8, 2001
- Submitted: August 8, 2001
- Operation: General aviation
- Aircraft: N8142G
- Make and model: Cessna 210K
- Aircraft serial: 21059442
- Aircraft time: 5,891 hours
- System (JASC): 3233 · Landing Gear Actuator
- Part: Bolt
- Part number: NAS464P4A29
- Part serial: NA
- Condition: Cracked
- Location: Mlg Actuator
- Part time: 5,891 hours
- Component: Actuator, Cessna
- Component part number: 12810002
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REPLACING THE RT MLG ACTUATOR AS PART OF COMPIANCE WITH CESSNA SEB01-2, IT WAS DISCOVERED THAT ONE OF THE THREE NAS ATTACH BOLTS WAS BROKEN.IT WAS ONLY BEING HELD IN PLACE BY THE SAFETY WIRE LINKING THE THREE BOLTS.  THE BOLT HAD FAILED BETWEEN THE FIRST AND SECOND THREADS COUNTING FROM THE SHANK OF THE BOLT.  PROCURED AND INSTALLED 3EA NEW NAS BOLTS TO CORRECT.
